# SDR 5CSR2013FA0000777

- Difficulty date: December 4, 2013
- Submitted: December 30, 2013
- Operation: General aviation
- Aircraft: N263HB
- Make and model: Cirrus SR20
- Aircraft serial: 1369
- Engine: Cont IO360ES
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Case
- Condition: Cracked
- Location: Engine
- Part time: 1,234 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL ON WINDSCREEN.  ON CLEANING ENGINE, A CRACK WAS FOUND ABOUT 4 INCHES IN LENGTH FROM THE ALTERNATOR BRACKET ACROSS THE RT UPPER SECTION OF THE CASE.
